2022 PRESENT Podiatric Residency Education Summit East Agenda

Time zone: Eastern time


Friday, August 12, 2022

Start Time End Time Lecture Faculty
07:00 AM 07:50 AM

Breakfast & Visit Exhibitors

07:50 AM 08:00 AM

Welcome and Announcements

Harold Schoenhaus, DPM, FACFAS

08:00 AM 08:30 AM

Understanding CORA

08:30 AM 09:00 AM

Latest Advances in PRP Technology: What You Need to Know

09:00 AM 09:30 AM

Promotional Symposium (Non-CECH) Sponsored by Ortho Dermatologics

09:30 AM 10:00 AM

Selective Neurectomy - Foot/Ankle

10:00 AM 10:30 AM

Break & Visit Exhibitors

10:30 AM 01:30 PM

Workshops

01:30 PM 02:30 PM

Lunch & Visit Exhibitors

02:30 PM 02:45 PM

15-Minute Promotional Lecture (Non-CECH) Sponsored by Redi-Thotics

Michael Friedman, MS, C Ped

02:45 PM 03:00 PM

15-Minute Promotional Lecture (Non-CECH) Sponsored by Organogenesis

03:00 PM 03:30 PM

Basic Biomechanics

Guido LaPorta, DPM, MS, FACFAS, FACFAOM

03:30 PM 04:00 PM

Strategies - MIS Bunion Surgery

Guido LaPorta, DPM, MS, FACFAS, FACFAOM

04:00 PM 04:15 PM

15-Minute Promotional Lecture (Non-CECH) Sponsored by Savvy Doc

04:15 PM 04:30 PM

15-Minute Promotional Lecture (Non-CECH) Sponsored by Powerstep

04:30 PM 05:00 PM

An Organized Approach to Making Decisions

Jarrod Shapiro, DPM, FACFAS, FACPM, FFPM, RCPS Glasg

05:00 PM 05:30 PM

Pediatric Orthotic Control

Harold Schoenhaus, DPM, FACFAS

05:30 PM 06:00 PM

Break & Visit Exhibitors

06:00 PM 06:30 PM

Cavo-Varus - Foot Surgery

Ronald Guberman, DPM

06:30 PM 07:00 PM

Achilles Rupture - When to Operate

07:00 PM 07:30 PM

Gouty Arthritis

Saturday, August 13, 2022

Start Time End Time Lecture Faculty
07:00 AM 07:50 AM

Breakfast & Visit Exhibitors

07:50 AM 08:00 AM

Morning Announcements

Robert Frykberg, DPM, MPH

08:00 AM 08:30 AM

Diabetic Foot - Morbidity and Mortality- Global Perspective

Robert Frykberg, DPM, MPH

08:30 AM 09:00 AM

The Collapsible Cavus Foot

09:00 AM 09:30 AM

Update on Onychomycosis: The Infection You Are Not Treating

09:30 AM 10:00 AM

Latest Evidence for Topical Oxygen Therapy - No Longer Disputed

10:00 AM 10:30 AM

Break & Visit Exhibitors

10:30 AM 01:30 PM

Workshops

01:30 PM 02:30 PM

Lunch & Visit Exhibitors

02:30 PM 03:00 PM

CTPs, How Do You Choose?

03:00 PM 03:15 PM

15-Minute Promotional Lecture (Non-CECH)

03:15 PM 03:30 PM

15-Minute Promotional Lecture (Non-CECH)

03:30 PM 04:00 PM

Surgical Management of Diabetic Foot Infections

04:00 PM 04:30 PM

Surgical Offloading and Internal Amputations

04:30 PM 05:00 PM

Deliberate Practice - The Way to True Expertise

Jarrod Shapiro, DPM, FACFAS, FACPM, FFPM, RCPS Glasg

05:00 PM 05:30 PM

Complex Revisional Cases

05:30 PM 06:00 PM

Break & Visit Exhibitor

06:00 PM 07:30 PM

Residency Rumble

07:30 PM 08:30 PM

ABPM Reception and Residency Dinner

Sunday, August 14, 2022

Start Time End Time Lecture Faculty
07:00 AM 08:00 AM

Breakfast & Visit Exhibitors

08:00 AM 08:30 AM

How to Treat Acute Ankle Sprains

08:30 AM 09:00 AM

Peripheral Neuropathy - Causes, Diagnosis, Treatment

Ronald Guberman, DPM

09:00 AM 09:30 AM

Forefoot Amputations and Functional Considerations

09:30 AM 10:00 AM

Minimally Invasive Bunion Surgery and Extended Application

Kwasi Kwaadu, DPM, AACFS

10:00 AM 10:30 AM

Break & Visit Exhibitors

10:30 AM 11:00 AM

Soft Tissue Masses

11:00 AM 11:30 AM

Value If Practicing Evidence-Based Medicine

11:30 AM 12:00 PM

Biomechanical Considerations and Management of the Postoperative Patient

Jeffrey Cusack, DPM, DABPM

12:00 PM 12:30 PM

Sports Strapping - Indications and Use

12:30 PM 01:00 PM

Osteochondral Lesions of the Talus

Nicholas J Bevilacqua, DPM, FACFAS

01:00 PM 01:30 PM

Boxed Lunch

01:30 PM 02:00 PM

Ankle Fractures

Nicholas J Bevilacqua, DPM, FACFAS

02:00 PM 02:30 PM

Management of Achilles - "itis" to Rupture

02:30 PM 03:00 PM

Supra-Malleolar Osteotomy - Hindfoot/Ankle

03:00 PM 03:30 PM

Lis Franc Injury

03:30 PM 04:00 PM

Malpractice - How to Minimize Exposure